A member asked:

I am taking bc pills continuously for endometriosis and have been having increased pelvic pain. the sonogram shows heterogenous uterus with 8mm endometrium? what is next step?

3 doctors weighed in across 2 answers
Dr. Samantha Brown-Parks answered

Specializes in

Endometrial Biopsy : Your gyn may want to stop the pills and rescan or collect an endometrial biopsy next. Other options may include a d;c or endometrial ablation depending on your medical history.

Answered 4/10/2014

4.2k views

Thank
Dr. Justin Diedrich answered

Specializes in Gynecology

Adenomyosis?: It's possible the heterogeneous uterus that was shown on ultrasound is adenomyosis. This is when there are glands in the uterus itself (similar to endometriosis inside the uterine muscle- the myometrium). Ask your doc about a "gnrh agonist" like Depo-Provera lupron (leuprolide). This would simulate menopause, but it can also help greatly with the pain of endometriosis or adenomyosis. You may need a hysterectomy if bad.

Answered 2/19/2015

4.2k views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...